Madeline Locus Dawsey

Publications

  1. C. Frechette and M. Locus. Combinatorial properties of Rogers-Ramanujan-type identities arising from Hall-Littlewood polynomials. Annals of Combinatorics, Vol. 20, I. 2, pp. 345-360. 2016.
  2. E. Alwaise, R. Dicks, F. Friedman, L. Gu, Z. Harner, H. Larson, M. Locus, I. Wagner, and J. Weinstock. Shifted distinct-part partition identities in arithmetic progressions. Accepted for publication in the Annals of Combinatorics.
  3. M. Locus and I. Wagner. Congruences for powers of the partition function. Accepted for publication in the Annals of Combinatorics.
  4. M. Locus. Conjugacy growth series for finitary wreath products. Accepted for publication in Research in Number Theory.
  5. M. L. Dawsey. A new formula for Chebotarev densities. Accepted for publication in Research in Number Theory.
  6. M. L. Dawsey and R. Masri. Inequalities satisfied by the Andrews spt-function. In progress.

Talks

  1. (Fall 2014) Invited to give a talk at the UGA Number Theory Seminar on research from the Emory Number Theory R.E.U.
  2. (January 2015) Presented research from the Emory Number Theory R.E.U. at the Joint Mathematics Meetings (J.M.M.) in San Antonio.
  3. (Spring 2017) Invited to give a talk at the Texas A&M Number Theory Seminar on my research on infinite finitary permutation group and their wreath products.
  4. (Spring 2017) Invited to give a talk at the University of Pennsylvania Combinatorics, Algebra, and Geometry Seminar on my research on infinite finitary permutation groups and wreath products.

Research Experiences for Undergraduates (R.E.U.)

  1. Emory Number Theory R.E.U. 2014.
  2. Emory Number Theory R.E.U. 2015.

Template by Marie Jameson